Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Weighted composition operators on the Dirichlet space: boundedness and spectral properties

Loading...
Thumbnail Image

Full text at PDC

Publication date

2015

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Springer
Citations
Google Scholar

Citation

Chalendar, I., Gallardo Gutiérrez, E. A., Partington, J. R. «Weighted Composition Operators on the Dirichlet Space: Boundedness and Spectral Properties». Mathematische Annalen, vol. 363, n.o 3-4, diciembre de 2015, pp. 1265-79. DOI.org (Crossref), https://doi.org/10.1007/s00208-015-1195-y.

Abstract

Boundedness of weighted composition operators TeX acting on the classical Dirichlet space TeX as TeX is studied in terms of the multiplier space associated to the symbol TeX, i.e., TeX. A prominent role is played by the multipliers of the Dirichlet space. As a consequence, the spectrum of TeX in TeX whenever TeX is an automorphism of the unit disc is studied, extending a recent work of Hyvärinen et al. (J. Funct. Anal. 265:1749–1777, 2013) to the context of the Dirichlet space.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections